# SDR IPXA2020042254539

- Difficulty date: April 22, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 34,583 hours, 19,797 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5810596
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1FLOOR BEAM AT COCKPIT FLOOR UNDER CAPT SEAT CORRODEDREMOVED, FABRICATED, INSTALLED NEW BEAM PER DWG 141N5810-604
